Majorisation inequalities for Stieltjes integrals

Full text for this resource is not available from the Research Repository.

Barnett, Neil S, Cerone, Pietro and Dragomir, Sever S (2009) Majorisation inequalities for Stieltjes integrals. Applied Math Letters, 22 (3). pp. 416-421. ISSN 0893-9659

Abstract

Inequalities of the majorisation type for convex functions and Stieltjes integrals are given. Applications for some particular convex functions of interest are also presented.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4136
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17446. majorisation theory, majorisation type inequalities, Jensen's inequality, Stieltjes integral, convex functions
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login